# SDR SWIA201744067

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 38,734 hours, 34,480 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE.  REMOVED AND REPLACED THE NR 2 WOW AND CENTERED HARNESS ASSY IAW AMM. OPS CHECKED GOOD. REMOVED AND REPLACED CENTERING SENSOR BRACKET IAW CMM. OPS CHECKED GOOD.
